# SDR PCSA2009060401

- Difficulty date: June 1, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 73,082 hours, 41,334 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Flange
- Condition: Corroded
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT MAIN WHEEL WELL OTBD AFT FLANGE AT STA 930 RBL 72 ABOVE MANUAL EXTENSION TORQUE TUBE. REMOVED SUPPORT FITTING FOR ACCESS. REMOVED CORROSION IAW SRM 51-30-2. FABRICATED AND INSTALLED REPAIR DOUBLER IAW EO SIE-AJ-N495AJ-05-09 REV 1R. REPLACED SUPPORT FITTING.
